# SDR SWAA2017110617602

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 66,289 hours, 38,790 cycles
- System (JASC): 3160 · Central Display
- Part: Control Unit
- Part number: 4073610916
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DRIVE ELECTRONIC UNIT RIGHT FAILED IN FLIGHT.  DIVERTED.   RESEATED THE 2 DRIVE ELECTRONIC UNIT IAW AMM.
